Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 50, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 10, 2018, 11:25 PM CDT for Frontier County, Lincoln County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2018, 11:25 PM CDT (04:25 UTC)
- Expired
- May 11, 2018, 12:15 AM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Frontier County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 7:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1982 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.2
The text
As transmitted.
190
WUUS53 KLBF 110425
SVRLBF
NEC063-111-110515-
/O.NEW.KLBF.SV.W.0050.180511T0425Z-180511T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1125 PM CDT THU MAY 10 2018
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northern Frontier County in southwestern Nebraska...
Southeastern Lincoln County in southwestern Nebraska...
* Until 1215 AM CDT
* At 1124 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Ravenna to near Elm Creek,
moving east at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Curtis, Brady, Eustis, Maxwell, Moorefield, Maywood, Cottonwood
Canyon State Wildlife Management Area, Hansen Memorial Reserve
State Wildlife Management Area, Jeffrey Canyon State Wildlife
Management Area, Vroman and Dancing Leaf Earth Lodge.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 187 and 207.
Highway 83 between mile markers 40 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4054 10065 4107 10063 4114 10024 4105 10024
4104 10023 4070 10022 4070 9998 4055 9998
TIME...MOT...LOC 0424Z 276DEG 38KT 4098 9881 4066 9945
HAIL...<.75IN
WIND...70MPH
$$
Gomez3 follow-up statements
631
WWUS53 KLBF 110449
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1149 PM CDT THU MAY 10 2018
NEC063-111-110515-
/O.CON.KLBF.SV.W.0050.000000T0000Z-180511T0515Z/
Frontier NE-Lincoln NE-
1149 PM CDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN FRONTIER AND SOUTHEASTERN LINCOLN COUNTIES...
At 1149 PM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Alda to near Kearney, moving east at
45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Eustis, Moorefield, Vroman and Dancing Leaf Earth Lodge.
This includes Interstate 80 in Nebraska between mile markers 206 and
207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4054 10041 4069 10041 4104 10023 4070 10022
4070 9998 4055 9998
TIME...MOT...LOC 0449Z 276DEG 38KT 4095 9848 4063 9912
HAIL...<.75IN
WIND...70MPH
$$
Gomez082
WWUS53 KLBF 110455
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1155 PM CDT THU MAY 10 2018
NEC111-110504-
/O.CAN.KLBF.SV.W.0050.000000T0000Z-180511T0515Z/
Lincoln NE-
1155 PM CDT THU MAY 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 AM CDT for
southwestern Nebraska.
LAT...LON 4055 10002 4059 10023 4071 10022 4070 10022
4070 9998 4055 9998
TIME...MOT...LOC 0454Z 272DEG 32KT 4093 10007 4069 10008
$$
NEC063-110515-
/O.CON.KLBF.SV.W.0050.000000T0000Z-180511T0515Z/
Frontier NE-
1155 PM CDT THU MAY 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN FRONTIER COUNTY...
At 1154 PM CDT, severe thunderstorms were located along a line
extending from near Willow Island to near Eustis, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eustis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4055 10002 4059 10023 4071 10022 4070 10022
4070 9998 4055 9998
TIME...MOT...LOC 0454Z 272DEG 32KT 4093 10007 4069 10008
HAIL...<.75IN
WIND...60MPH
$$
ET760
WWUS53 KLBF 110508
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1208 AM CDT FRI MAY 11 2018
NEC063-110517-
/O.EXP.KLBF.SV.W.0050.000000T0000Z-180511T0515Z/
Frontier NE-
1208 AM CDT FRI MAY 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRONTIER COUNTY
WILL EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire. However gusty winds are still possible with
these thunderstorms.
A severe thunderstorm watch remains in effect until 300 AM CDT for
southwestern Nebraska.
LAT...LON 4055 10002 4059 10023 4071 10022 4070 10022
4070 9998 4055 9998
TIME...MOT...LOC 0507Z 276DEG 38KT 4092 9989 4068 9990
$$
ETWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 7:08 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 10, 7:08 PM CDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service North Platte NE 708 PM CDT Thu May 10 2018 .SHORT TERM...(This evening through Friday) Issued at 334 PM CDT Thu May 10 2018 Models continue to agree that thunderstorms will congeal into an MCS across the Sandhills into southwest NE early this evening, and then track eastward across north central and central Nebraska mid to late evening. Surface low pressure will be located across northeast CO. early this evening, with a warm front extending east from the low across west central and southwest Nebraska. This is the area where low level moisture will be maximized with SFC dew points near 60F. This is also the area of best instability and strongest shear. Large hail and wind damage seem most likely in these areas as the storms move through. In addition there is a small chance that an isolated tornado may form, especially right near the warm front where LCL levels may be lower due to the local higher moisture content. .LONG TERM...(Friday night through Thursday) Issued at 334 PM CDT Thu May 10 2018 Unsettled weather will continue Friday into Saturday. A large upper level low pressure system will remain established across the western CONUS. We'll be on the eastern fringes, with a chance for showers through Saturday. NAM does continue to indicate some instability in the mid levels Friday night, and will include thunder during this time. Otherwise the surface front will be well to the south in KS, with an overcast stratus cloud deck and cool temperatures locked in our area both Friday and Saturday. By Sunday, expected some improvement as the upper level low weakens across the Rockies. Breaks in the clouds should allow highs to reach the mid and upper 60s. The upper trough will reload and deepen next week across the western U.S. This will continue southwest flow aloft across the central plains. A stationary front will meander north and south during this time, separating warm, humid Gulf air to the south and cooler drier Canadian air to the north. This, with the upper trough locate d to the west, should yield a good set up for at least scattered thunderstorms at times. Highs mostly will be in the mid to upper 70s, with perhaps some lower 80s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 644 PM CDT Thu May 10 2018 Numerous thunderstorms developing across the eastern Panhandle into the far western Sandhills. Storms are expected to continue through the evening hours with movement east-northeast; storms are anticipated to congeal and transition to clusters/line this evening as well. Storms are expected to exit out of the local forecast area during the small hours. Meanwhile, ceilings are expected to deteriorate to low-end MVFR (less than 2 kft) to IFR overnight with sub-VFR conditions continuing tomorrow. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Taylor LONG TERM...Taylor AVIATION...ET
Hazardous weather outlook, May 10, 8:14 PM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 814 PM CDT Thu May 10 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-120115- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 814 PM CDT Thu May 10 2018 /714 PM MDT Thu May 10 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered to numerous strong to severe thunderstorms capable of damaging winds, locally heavy rainfall, and hail are possible this evening into the early small hours across most of western and north central Nebraska, outside the eastern Panhandle. A Severe Thunderstorm Watch is in effect. Damaging winds and locally heavy rainfall are the primary threats, however, large hail cannot be ruled out through the early evening. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Thunderstorms are possible at times Friday through Wednesday. The risk of organized severe weather appears low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Taylor/ET
In the hours before
Local storm report, May 10, 10:44 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM CDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 10 SE NORTH PLATTE 41.03N 100.64W
05/10/2018 M65 MPH LINCOLN NE MESONET
&&
JGOMEZLocal storm report, May 10, 10:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM NON-TSTM WND GST 2 SW MERNA 41.46N 99.79W
05/10/2018 M68 MPH CUSTER NE MESONET
NE-MESONET
&&
CCOLELocal storm report, May 10, 10:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1058 PM CDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/10/2018 M62 MPH CUSTER NE ASOS
&&
SNIVELYLocal storm report, May 10, 11:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1105 PM CDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST VALENTINE 42.87N 100.55W
05/10/2018 M77 MPH CHERRY NE ASOS
OUTFLOW FROM STORMS TO THE EAST
&&
CCOLELocal storm report, May 10, 11:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1108 PM CDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND GST ANSLEY 41.29N 99.38W
05/10/2018 E60 MPH CUSTER NE FIRE DEPT/RESCUE
&&
SJACOBSLocal storm report, May 10, 11:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1121 PM CDT THU MAY 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 E GORDON 42.81N 102.09W
05/10/2018 E1.75 INCH CHERRY NE PUBLIC
0511 PM HAIL 22 SE GORDON 42.58N 101.90W
05/10/2018 E1.00 INCH CHERRY NE PUBLIC
0610 PM HAIL 18 ESE LAKESIDE 41.96N 102.14W
05/10/2018 E1.75 INCH GARDEN NE PUBLIC
GOLF BALL SIZE HAIL AND 40 TO 50 MPH WINDS.
0613 PM HAIL 2 E GORDON 42.81N 102.16W
05/10/2018 M1.00 INCH SHERIDAN NE TRAINED SPOTTER
0632 PM HAIL 19 N ELLSWORTH 42.33N 102.29W
05/10/2018 E1.00 INCH SHERIDAN NE PUBLIC
0635 PM HEAVY RAIN GORDON 42.81N 102.20W
05/10/2018 E0.00 INCH SHERIDAN NE PUBLIC
HEAVY RAIN, STREET FLOODING IN TOWN.
0702 PM HAIL 12 NE OSHKOSH 41.53N 102.18W
05/10/2018 M1.75 INCH GARDEN NE PUBLIC
0740 PM HAIL 6 S OGALLALA 41.04N 101.72W
05/10/2018 E1.00 INCH KEITH NE PUBLIC
ESTIMATED TIME OF 640PM MDT OR 740PM CDT. HAD QUARTER
SIZE HAIL AND LOTS OF MARBLE SIZE HAIL.
0745 PM HEAVY RAIN 17 N ASHBY 42.27N 101.93W
05/10/2018 M1.75 INCH CHERRY NE PUBLIC
0748 PM HAIL 3 NW LEWELLEN 41.36N 102.18W
05/10/2018 M2.00 INCH GARDEN NE TRAINED SPOTTER
0759 PM HAIL LEWELLEN 41.33N 102.14W
05/10/2018 E1.50 INCH GARDEN NE PUBLIC
0800 PM HAIL 1 NE LEWELLEN 41.34N 102.13W
05/10/2018 M2.00 INCH GARDEN NE PUBLIC
TIME ESTIMATED FROM RADAR
0804 PM LIGHTNING 3 E OGALLALA 41.13N 101.66W
05/10/2018 KEITH NE TRAINED SPOTTER
LIGHTNING STRIKE KNOCKED POWER OUT.
0807 PM HAIL 8 N ARTHUR 41.69N 101.69W
05/10/2018 M1.00 INCH ARTHUR NE PUBLIC
0822 PM TSTM WND GST 2 S MULLEN 42.01N 101.04W
05/10/2018 E70.00 MPH HOOKER NE LAW ENFORCEMENT
0824 PM TSTM WND GST 8 S MULLEN 41.93N 101.04W
05/10/2018 E70.00 MPH HOOKER NE PUBLIC
0827 PM HAIL 6 S ROSCOE 41.05N 101.60W
05/10/2018 M1.25 INCH KEITH NE TRAINED SPOTTER
0840 PM HAIL 7 S PAXTON 41.02N 101.36W
05/10/2018 E1.75 INCH KEITH NE PUBLIC
0842 PM HAIL GRANT 40.84N 101.73W
05/10/2018 M1.00 INCH PERKINS NE PUBLIC
0847 PM HAIL GRANT 40.84N 101.73W
05/10/2018 M1.75 INCH PERKINS NE PUBLIC
0847 PM HAIL GRANT 40.84N 101.73W
05/10/2018 M1.75 INCH PERKINS NE PUBLIC
0858 PM TORNADO 7 N WALLACE 40.94N 101.16W
05/10/2018 LINCOLN NE PUBLIC
PUBLIC REPORT OF A LANDSPOUT TORNADO.
0923 PM TSTM WND GST 2 W HALSEY 41.90N 100.31W
05/10/2018 M48.00 MPH THOMAS NE MESONET
BESSEY NE RAWS HSYN1
0924 PM TSTM WND GST SUTHERLAND 41.16N 101.13W
05/10/2018 M40.00 MPH LINCOLN NE TRAINED SPOTTER
0939 PM TSTM WND GST NORTH PLATTE 41.13N 100.77W
05/10/2018 M64.00 MPH LINCOLN NE ASOS
KLBF ASOS PEAK WIND GUST
0948 PM TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
05/10/2018 M64.00 MPH LINCOLN NE ASOS
LEE BIRD FIELD ASOS STILL GUSTING 56KTS
1001 PM TSTM WND GST 4 S NORTH PLATTE 41.08N 100.77W
05/10/2018 M58.00 MPH LINCOLN NE MESONET
1005 PM TSTM WND GST 8 SW CALLAWAY 41.21N 100.03W
05/10/2018 M56.00 MPH CUSTER NE CO-OP OBSERVER
1007 PM HAIL 1 W NORTH PLATTE 41.13N 100.79W
05/10/2018 E0.75 INCH LINCOLN NE PUBLIC
1010 PM TSTM WND GST 10 SE NORTH PLATTE 41.03N 100.64W
05/10/2018 M65.00 MPH LINCOLN NE MESONET
1015 PM NON-TSTM WND GST 2 SW MERNA 41.46N 99.79W
05/10/2018 M68.00 MPH CUSTER NE MESONET
NE-MESONET
1028 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
05/10/2018 M62.00 MPH CUSTER NE ASOS
1035 PM TSTM WND GST 8 SW CALLAWAY 41.21N 100.03W
05/10/2018 M60.00 MPH CUSTER NE CO-OP OBSERVER
1052 PM TSTM WND GST VALENTINE 42.87N 100.55W
05/10/2018 M77.00 MPH CHERRY NE ASOS
OUTFLOW FROM STORMS TO THE EAST
1101 PM TSTM WND GST ANSLEY 41.29N 99.38W
05/10/2018 E60.00 MPH CUSTER NE FIRE DEPT/RESCUE
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 45 min |
| May 10, 7:09 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 51 min |
| May 10, 7:11 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 10, 7:27 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 48 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| May 10, 7:50 PM CDT | Areal Flood Advisory | LBF | Keith, Perkins | 3 hr |
| May 10, 7:58 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 47 min |
| May 10, 8:05 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 40 min |
| May 10, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 44 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 46 min |
| May 10, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 48 min |
| May 10, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Logan, McPherson, Thomas | 43 min |
| May 10, 9:12 PM CDT | Special Weather Statement | LBF | Lincoln | 48 min |
| May 10, 9:25 PM CDT | Areal Flood Advisory | LBF | Perkins | 3 hr |
| May 10, 9:28 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 47 min |
| May 10, 9:37 PM CDT | Special Weather Statement | LBF | Lincoln | 53 min |
| May 10, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 10, 9:57 PM CDT | Special Weather Statement | LBF | Custer | 48 min |
| May 10, 10:05 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln | 55 min |
| May 10, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 10, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 62 min |
| May 10, 10:20 PM CDT | Areal Flood Advisory | LBF | Lincoln, Perkins | 3 hr |
| May 10, 10:44 PM CDT | Areal Flood Advisory | LBF | Keith | 3 hr |
| May 10, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 62 min |
| May 10, 11:01 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| May 10, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 45 min |
| May 10, 11:59 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| May 11, 12:12 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 48 min |
| May 11, 12:41 AM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
| May 11, 12:53 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 52 min |
| May 11, 1:44 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 46 min |
| May 11, 2:27 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 48 min |
| May 11, 3:12 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 63 min |
| May 11, 4:05 AM CDT | Special Weather Statement | LBF | Hooker | 55 min |
| May 11, 4:36 AM CDT | Special Weather Statement | LBF | Grant | 39 min |
| May 11, 4:58 AM CDT | Special Weather Statement | LBF | Hooker | 47 min |
| May 11, 5:14 AM CDT | Special Weather Statement | LBF | Grant | 46 min |
| May 11, 5:18 AM CDT | Special Weather Statement | LBF | Thomas | 27 min |
| May 11, 5:50 AM CDT | Special Weather Statement | LBF | Thomas | 40 min |
| May 11, 5:56 AM CDT | Special Weather Statement | LBF | Cherry | 49 min |
| May 11, 6:53 AM CDT | Special Weather Statement | LBF | Brown | 52 min |
| May 11, 7:55 AM CDT | Special Weather Statement | LBF | Thomas | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.